Discussions By Condition: Skin conditions

A few dry red flaky patches (pictures)

Posted In: Skin conditions 8 Replies
  • Posted By: matt22
  • March 19, 2010
  • 07:23 AM

I have fairly similar little rashes in a few different areas. The biggest one is on my lower leg, a few inches above my ankle. It's not big, width of a quarter or so. The second would be what I consider to be a similar rash but doesn't seem to be near as severe (probably because I'm a little more self conscious and careful with it as it's on my penis.) Both seem to respond to hydro-cortisone cream but it doesn't seem to fully get rid of it. Neither of them hurt, they're both just red, dry skin that is often flaky (and the one on my leg gets itchy if I give it attention ;p )

First off, I've had this one on my leg for quite a while now, probably a bit over a year. I can't remember how it started or if it grew over time but I don't ever remember it being much smaller than this. The rash on my penis seems to just go around the "corona" I believe it's called. it's slightly red all the way around (which is probably normal actually) with a couple red flaky spots.
http://img5.imageshack.us/img5/3588/p3130379.jpg
Above my ankle - not as big as it looks, very closeup and I have skinny legs;p

I should note that the rash wasn't a red ring originally, it was a red circle before and it just seems like the inner part of it is improving with the cream faster than the rest.


The last little rash I'm concerned about has just recently shown up on both of my legs in similar places (very close the underside of my knee - I can't remember the name for this.) It's just a little red bump with some flaky skin (this one is slightly painful, maybe just because of the area it's in.) I'm not going to upload a picture of my penis as the rash is hardly noticeable and I'm not the most comfortable with those pictures;p but I'd relate it most to these little bumps although it's never been painful.
http://img25.imageshack.us/img25/3028/p3130382.jpg
Under my leg
For my job, I have to sit for long periods of time. I often sit with my legs crossed. Could this rash have anything to do with that?


When I was at the doctor, I showed the nurse the rash on my leg and said I had been putting hydro-cortisone cream on it and it seems to help, she just said that I'm doing the right thing but I don't remember her saying what it could be.

I apologize for the random wall of texts. I'm just not 100% sure what info I should be providing. If anyone has any input as to what could be the cause & cure for these, I'd appreciate it.

Reply Flag this Discussion

8 Replies:

  • ***n really? No replies :( Trying to find my own cures isn't working yet lol
    matt22 1 Replies Flag this Response
  • see your dermatoligist . i had something very similiar its probably not as bad as you think.
    Anonymous 42,789 Replies Flag this Response
  • Yeah I had the same condition too for about four years before seeing the doctor, they gave me a steroid cream which cleared it up within a month!
    Anonymous 42,789 Replies Flag this Response
  • I had sex with a girl at the beach and we both woke up with the same rash. there were a bunch of them though, all around our pubic area. now they are gone but one came back. I guess because it gets the most irritated. but i does have that dry flaky skin appearance to it. I'm guessing the doctor would be the right choice.
    Anonymous 42,789 Replies
    • November 7, 2010
    • 05:55 PM
    • 0
    Flag this Response
  • Looks like Ringworm (or tinea corporis). Not actualy a worm but a fungal infection the same as athlete's foot and thrush.
    Anonymous 42,789 Replies
    • February 10, 2011
    • 11:56 AM
    • 0
    Flag this Response
  • Whatever this stuff is i've had it for a while and its jus about all over my body except my private area's. It's quite aggervating jus to look at
    Anonymous 42,789 Replies
    • August 18, 2011
    • 06:57 AM
    • 0
    Flag this Response
  • Hello!Did you ever manage to get this checked?i have a shockingly similar condition!
    kumlingrabor 1 Replies
    • November 26, 2013
    • 03:32 PM
    • 0
    Flag this Response
  • Any news ?I have the same problem...I was taking multi vitamin, i stopped 5 days ago, the rash stabilized but never went away...It doesn't hurt, some places I have small red dots, other places i have red patches and peeling in the inner part.:(
    antonio33
    • December 25, 2013
    • 10:37 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Best Cough & Cold Meds for Kids

Help your child feel better, faster.

What HIV Positive Women Should Know About Sex

You can have sex after an HIV diagnosis.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement